# SDR IPXA2020072258079

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 44,489 hours, 6,615 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: False Activation
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED DURING CRUISE FLT HYD QTY DROPPED TO 16 % AFTER ACCOMPLISHING QRH ITEMS AFTER TURNING ON PUMPS IAW CHECKLIST,  QTY RETURNED TO NORMAL.  REPLACED HYD QUANTITY TRANSMITTER IAW AMM 29-33-01-004-001. OPS CKS NORMAL.
